what is the main symptoms of overdose?
mnas70011 Most importaint if you think you are getting to much of this medication... It would be confusion,sleep,sedative etc if you got this from your doctor that is what you need to do right a way call the office its friday you can reach a doctor... If they just started you on it very rare the dose it too high but it could be side effects you can't deal with please call your doctor today and let them know your having problems... ALSO ON TOP here where it says drugs a-z you can type in the name of the drug and read clear what the side effects are BUT I REALLY FEEL YOU NEED TO TALK TO YOUR DOCTOR... HOW LONG HAVE YOU BEEN ON THIS MEDICATION..chuck1957
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2011 • 2 answers
Posted 26 Dec 2011 • 1 answer
Posted 29 Oct 2014 • 1 answer
Posted 6 Jun 2015 • 1 answer
Posted 4 Apr 2016 • 0 answers